# SDR FDEA201612134397

- Difficulty date: December 13, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 66,004 hours, 17,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978155200
- Condition: Dented
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND A DENTED BETWEEN FRAMES 65 - 66, STRINGER 36 - 37R.  REPAIRED IAW SRM 53-10-12-  201 PARA 6 FIG225 SHEET 2 . MAJOR REPAIR IAW GMM 6-2-100.
